# SDR DALA2023020100816

- Difficulty date: January 28, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 29,716 hours, 11,304 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Not Entered
- Condition: Not Entered
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3812 -DIV/PRESS- DIVERTED TO PHL DUE TO CABIN ALTITUDE WARNING ALARM OCCURRED IN CRUISE AT FL240. CORRECTIVE ACTION: FOUND CLAMP ON APU BLEED AIR DUCT BOOT DISCONNECTED. FOUND RIGHT PACK FCV CLAMP LEAKING. TIGHTENED BOTH. SINGLE PACK CONFIDENCE CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
